# SDR AALA202505062074

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53471088200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERNAL STRUCTURE SECTION CONNECTION AT FR 66 AND S23R. REPLACED SECTION CONNECTION PER SRM 51-72-11.
